Show simple item record

dc.creatorGarrido, A.
dc.creatorArvesú, J.
dc.creatorMarcellán, F.
dc.date.accessioned2019-07-03T16:28:14Z
dc.date.available2019-07-03T16:28:14Z
dc.date.created2004
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/73522
dc.descriptionIn this paper we analyze modifications of some classical linearfunctionals. More precisely, we deal with a generalized Jacobi linear functional [2] and we find the class of this linear functional. Finally, a similar analysis for generalized Laguerre linear functional is carried out.
dc.formatapplication/pdf
dc.publisherBoletín de Matemáticas
dc.relationhttp://revistas.unal.edu.co/index.php/bolma/article/view/40287
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Boletín de Matemáticas
dc.relation.ispartofBoletín de Matemáticas
dc.relation.ispartofseriesBoletín de Matemáticas; Vol. 11, núm. 1 (2004); 31-50 Boletín de Matemáticas; Vol. 11, núm. 1 (2004); 31-50 2357-6529 0120-0380
dc.titleModification of linear functionals with dirac masses: class of the modified linear functional
dc.typeinfo:eu-repo/semantics/article
dc.type.spaArtículo - Article
dc.type.hasversioninfo:eu-repo/semantics/publishedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.bibliographicCitationGarrido, A. and Arvesú, J. and Marcellán, F. (2004) Modification of linear functionals with dirac masses: class of the modified linear functional. Boletín de Matemáticas; Vol. 11, núm. 1 (2004); 31-50 Boletín de Matemáticas; Vol. 11, núm. 1 (2004); 31-50 2357-6529 0120-0380 .
dc.identifier.eprintshttp://bdigital.unal.edu.co/37998/


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record